# SDR DALA12013265644

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Condition: Broken
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 377, LBL 24, FLOORBEAM LWR ATTACHED PLATE FOUND BROKEN.  REPAIR CARRIED OUT  IAW PRI 508502-14, REV 0 .
